RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1993, Volume 27, Issue 2, Pages 79–82 (Mi faa701)  

This article is cited in 11 scientific papers (total in 11 papers)

Brief communications

Recuttings of Polygons

V. E. Adler

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Full text: PDF file (399 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1993, 27:2, 141–143

Bibliographic databases:

UDC: 517.9
Received: 28.07.1992

Citation: V. E. Adler, “Recuttings of Polygons”, Funktsional. Anal. i Prilozhen., 27:2 (1993), 79–82; Funct. Anal. Appl., 27:2 (1993), 141–143

Citation in format AMSBIB
\Bibitem{Adl93}
\by V.~E.~Adler
\paper Recuttings of Polygons
\jour Funktsional. Anal. i Prilozhen.
\yr 1993
\vol 27
\issue 2
\pages 79--82
\mathnet{http://mi.mathnet.ru/faa701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1251169}
\zmath{https://zbmath.org/?q=an:0812.58072}
\transl
\jour Funct. Anal. Appl.
\yr 1993
\vol 27
\issue 2
\pages 141--143
\crossref{https://doi.org/10.1007/BF01085984}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993ME86400006}


Linking options:
  • http://mi.mathnet.ru/eng/faa701
  • http://mi.mathnet.ru/eng/faa/v27/i2/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Veselov, A. B. Shabat, “Dressing Chains and Spectral Theory of the Schrödinger Operator”, Funct. Anal. Appl., 27:2 (1993), 81–96  mathnet  crossref  mathscinet  zmath  isi
    2. A. B. Shabat, “Discrete symmetries and solitons”, Theoret. and Math. Phys., 99:3 (1994), 783–789  mathnet  crossref  mathscinet  zmath  isi
    3. V. R. Kudashev, “The role of the continuous symmetries in exact solvable discrete spectral problems”, Theoret. and Math. Phys., 101:1 (1994), 1205–1206  mathnet  crossref  mathscinet  zmath  isi
    4. V. E. Adler, “A modification of Crum's method”, Theoret. and Math. Phys., 101:3 (1994), 1381–1386  mathnet  crossref  mathscinet  zmath  isi
    5. A. B. Shabat, “On the Laplace–Darboux theory of transformations”, Theoret. and Math. Phys., 103:1 (1995), 482–485  mathnet  crossref  mathscinet  zmath  isi
    6. M. Yu. Kulikov, V. S. Novikov, “Reduction of the dressing chain of the Schrödinger operator”, Theoret. and Math. Phys., 123:3 (2000), 768–775  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. R. N. Garifullin, A. B. Shabat, “The structure of polynomial conservation laws”, Theoret. and Math. Phys., 161:3 (2009), 1590–1598  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. Hietarinta J., Viallet C., “Integrable lattice equations with vertex and bond variables”, Journal of Physics a-Mathematical and Theoretical, 44:38 (2011), 385201  crossref  isi
    9. Hietarinta J. Viallet C., “Weak Lax pairs for Lattice Equations”, Nonlinearity, 25:7 (2012), 1955–1966  crossref  isi
    10. Christopher M. Ormerod, Eric M. Rains, “Commutation Relations and Discrete Garnier Systems”, SIGMA, 12 (2016), 110, 50 pp.  mathnet  crossref
    11. Pavlos Kassotakis, “Invariants in Separated Variables: Yang–Baxter, Entwining and Transfer Maps”, SIGMA, 15 (2019), 048, 36 pp.  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:294
    Full text:124
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020